# SDR RAIA2020040160006

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H W/W FWD O/B CORNER CENTER BELLY FAIRING "L" ANGLE NUTPLATE SUPPORT IS CRACKED....R&R L/H W/W FWD O/B CORNER CENTER BELLY FAIRING "L" ANGLE.
